# SDR DALA2017103107885

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,869 hours, 17,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1375-1380 BETWEEN STRINGERS 26 RT 27 RT INTERCOSTAL HAS CORROSION. FABRICATED NEW DIM 24"X 6" AND INSTALLED INTERCOSTAL IAW SRM 51-40-02 AND DWG 146N5212 REV - , 146N5213 REV - AND 146N5412 REV A.
